# SDR DL73S030864

- Difficulty date: September 22, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 56,740 hours, 42,461 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Cargo Comp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT FLIGHT ATTENDANTS REPORTED SMOKE ODOR IN CABIN, STRONGER IN AFT PART OF CABIN, NO SMOKE VISIBLE.  GASPER FAN WAS TURNED OFF AND ODOR DISSIPATED.  FOUND GASPER FAN AT FAULT.  REPLACED SAME.
